# SDR AALA20140310006

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 108,042 hours, 17,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

29B SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR 29B SEAT MOUNTED EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
